A remark on Abhyankar's space lines
Rendiconti del Seminario Matematico della Università di Padova, Tome 80 (1988), pp. 87-93.
@article{RSMUP_1988__80__87_0,
     author = {Craighero, Pier Carlo},
     title = {A remark on {Abhyankar's} space lines},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {87--93},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {80},
     year = {1988},
     zbl = {0702.14027},
     mrnumber = {988115},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1988__80__87_0/}
}
TY  - JOUR
AU  - Craighero, Pier Carlo
TI  - A remark on Abhyankar's space lines
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1988
DA  - 1988///
SP  - 87
EP  - 93
VL  - 80
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1988__80__87_0/
UR  - https://zbmath.org/?q=an%3A0702.14027
UR  - https://www.ams.org/mathscinet-getitem?mr=988115
LA  - en
ID  - RSMUP_1988__80__87_0
ER  - 
Craighero, Pier Carlo. A remark on Abhyankar's space lines. Rendiconti del Seminario Matematico della Università di Padova, Tome 80 (1988), pp. 87-93. http://www.numdam.org/item/RSMUP_1988__80__87_0/

[1] S.S. Abhyankar, Generalizations of ancient indian mathematics and applications, Bhakaracharia Pratishthana Souvenir, Poona, 1978.

[2] P.C. Craighero, About Abhyankar's conjectures on space lines, Rend. Sem. Mat. Univ. Padova, 74 (1985), pp. 115-122. | Numdam | MR 818720 | Zbl 0594.14025

[3] P.C. Craighero, A result on m-Flats in Ank, Rend. Sem. Mat. Univ. Padova, 75 (1986), pp. 39-46. | Numdam | MR 847656 | Zbl 0601.14010

[4] P.C. Craighero, Osservazioni sopra alcuni esempi di curve dello spazio A3k isomorfe a rette, Boll. Un. Mat. Ital., (6), 1-B (1982), pp. 1199-1216. | Zbl 0504.14024

[5] Z. Jelonek, The extension of regular and rational embeddings, Mathematische Annalen, 277 (1987), pp. 113-120. | MR 884649 | Zbl 0611.14010

[6] M. Nagata, On automorphism group of k[X, Y], Kinokuniya Book-Store Co., Tokyo, 1972. | MR 337962 | Zbl 0306.14001

[7] A. Sathaye, On linear planes, Proceedings of the American Mathematical Society, 56 (1976), pp. 1-7. | MR 409472 | Zbl 0345.14013